LEARN TO COPE is a support group for parents, family members, spouses, and caregivers with a loved one who is struggling with addiction to opiates, alcohol, or other drugs.
Meetings will be held on Tuesdays from 7:00 to 8:30 PM
at Full Circle Recovery Center
3261 Georgia Road, Franklin, NC 28734
LTC offers compassionate, experienced facilitators who have been there, support, resources, educational material, and guest speakers who are in long term recovery or professionals in the field. Most of all LTC offers HOPE for recovery!
“There is hope…you are not alone.”
Opiate Abuse Signs
Flu-like symptoms including diarrhea, cramping, vomiting
Itchy skin, picking at skin
Flushed skin, sweating, watery eyes
Runny nose, dark circles under eyes, tiny pupils
Weight loss, slurred speech, drowsiness/nodding off
Changes in Behavior
Loss of interest in their personal appearance and hygiene
Secretive phone calls or text messages
Mood swings: depression alternating with euphoria
Talking loudly or angry outbursts
Staying up all night / sleeping all day
Missing valuables and money
Lack of interest doing favorite activities or being around family and friends
Objects that may be clues
Q-Tip heads or sticks, cotton balls, small caps
Rolled dollar bill, empty pen stick, cigarette filter
Bent spoon, syringe, oxycontin (PERC 30S), heroin
One edge razor blade, empty pill bottle, belt w/ teeth marks
Bottle caps, tin foil w/ burn marks, little plastic bag, penny
Addiction can start when kids experiment with prescription drugs or are prescribed medications after an injury or surgery.
- Get information about medications prescribed to your child and ask about potential risks for addiction
- Keep prescription drugs in a safe place
- Monitor the use of children’s prescriptions and yours
- Safely dispose of expired or unused medications. Contact you local police or health department to learn how.
If your loved one is using:
Get Educated about the disease of addiction
Find Treatment for your loved one. Call the Massachusetts Substance Abuse Helpline 1-800-327-5050.
Be Ready in case of an overdose. Get trained for rescue breathing, and on how to administer Narcan.
Get Support for you and your family.
Visit us at: